# SDR CALA0300377

- Difficulty date: July 4, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N16649
- Make and model: Boeing 737524
- Aircraft serial: 28910
- Aircraft time: 15,844 hours, 8,516 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND DAMAGED AFT OF BS 1088 BETWEEN STRINGER 18L AND 20L.  THE TRIM OUT TO REMOVE DAMAGE MEASURED 1.3 X 1.15 INCH.  THE AREA WAS REPAIRED IAW ECRA 5330-03264.
